# SDR COEA0727821

- Difficulty date: August 28, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: S57112081200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR, LEVEL 2 CORROSION.  CORROSION ON RT WING AFT SPAR UPPER CAP SLAT STRIP BETWEEEN RIBS 4 AND 7.  REMOVED CORROSION AND DAMAGE BLENDED IAW DO/TS-4073/07-9281 REPAIR INSTRUCTIONS.  WO NR 72241/ NR602018.  (K)
